The Michigan Mathematical Journal

A note on regular group rings.

J. E. McLaughlin

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 5, Issue 2 (1958), 127-128.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028998056

Digital Object Identifier
doi:10.1307/mmj/1028998056

Mathematical Reviews number (MathSciNet)
MR0103204

Zentralblatt MATH identifier
0085.02103

Subjects
Primary: 16.00

Citation

McLaughlin, J. E. A note on regular group rings. Michigan Math. J. 5 (1958), no. 2, 127--128. doi:10.1307/mmj/1028998056. http://projecteuclid.org/euclid.mmj/1028998056.


Export citation